Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the residual nilpotence of some varietal products


Author: Gilbert Baumslag
Journal: Trans. Amer. Math. Soc. 109 (1963), 357-365
MSC: Primary 20.52
DOI: https://doi.org/10.1090/S0002-9947-1963-0155888-0
MathSciNet review: 0155888
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Moran, Associative operations on groups. I, Proc. London Math. Soc. 6 (1956), 581-596. MR 0097439 (20:3908)
  • [2] Hanna Neumann, On varieties of groups and their associated near-rings, Math. Z. 65 (1956), 36-69. MR 0078374 (17:1183d)
  • [3] K. W. Gruenberg, Residual properties of infinite soluble groups, Proc. London Math. Soc. 7 (1957), 29-62. MR 0087652 (19:386a)
  • [4] R. Ree, Commutator groups of free products of torsion-free abelian groups, Ann. of Math. (2) 66 (1957), 380-394. MR 0090592 (19:836b)
  • [5] A. I. Mal'cev, Nilpotent torsion-free groups, Izv. Akad. Nauk SSSR. 13 (1949), 201-212. MR 0028843 (10:507e)
  • [6] G. Baumslag, Some subgroup theorems for free $ \mathfrak{v}$-groups, Trans. Amer. Math. Soc. 108 (1963), 516-525. MR 0154919 (27:4862)
  • [7] A. G. Kurosh, The theory of groups, Chelsea, New York, 1955. (English transl.)
  • [8] L. Fuchs, Abelian groups, Pergammon, Budapest, 1958. MR 0106942 (21:5672)
  • [9] P. Hall, The splitting properties of relatively free groups, Proc. London Math. Soc. 4 (1954), 343-356. MR 0064046 (16:217c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.52

Retrieve articles in all journals with MSC: 20.52


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0155888-0
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society